Two theorems using the bounded variation concept

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This note presents two versions of an interesting theorem due to Le and Zhou [4], utilizing a new condition of bounded variation type for a trigonometric series to have an asymptotic sum.

Original languageEnglish
Pages (from-to)468-474
Number of pages7
JournalActa Mathematica Hungarica
Volume142
Issue number2
DOIs
Publication statusPublished - Apr 1 2014

    Fingerprint

Keywords

  • 26A45
  • 42A32
  • bounded variation
  • monotone sequence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this